# SDR A6WA200540171

- Difficulty date: April 17, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DENT IN FUSELAGE SKIN AT FS 202.75 STRINGER 13R.  REMOVED SKIN PANEL 601R33010-26 ON RT SIDE OF AIRCRAFT FS 202.75, STRINGER 13R, AND INSTALLED NEW SKIN PANEL 601R33010-26 IAW CRJ200FRM 51-42-06, 51-42-13, 51-42-21 AND CRJ 200 AMM 51-23-00 AND DRAWING 601R33010.  (M)
